“Martingale Valuation of Cash Flows for Insurance and Interest Models”, J. F. Carriére, July 2004

Bartholomew P.K. Leung, Heung Wing Joseph Lee, Chi Kin Chan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Original languageEnglish
Pages (from-to)150-152
Number of pages3
JournalNorth American Actuarial Journal
Issue number4
Publication statusPublished - 1 Oct 2004

ASJC Scopus subject areas

  • Statistics and Probability
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty

Cite this